# SDR SIMA200501205

- Difficulty date: January 6, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 4,639 hours, 4,148 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE LT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE DAMAGED AREA TO REMOVE CORROSION.  FABRICATED A FILLER, DOUBLER AND 2 SHIMS.  REPAIR DONE IAW SRM. (SW21200502476) (K)
